BibTeX record journals/siamcomp/ChengNVW08

download as .bib file

@article{DBLP:journals/siamcomp/ChengNVW08,
  author       = {Siu{-}Wing Cheng and
                  Hyeon{-}Suk Na and
                  Antoine Vigneron and
                  Yajun Wang},
  title        = {Approximate Shortest Paths in Anisotropic Regions},
  journal      = {{SIAM} J. Comput.},
  volume       = {38},
  number       = {3},
  pages        = {802--824},
  year         = {2008},
  url          = {https://doi.org/10.1137/06067777X},
  doi          = {10.1137/06067777X},
  timestamp    = {Wed, 18 Dec 2019 12:13:48 +0100},
  biburl       = {https://dblp.org/rec/journals/siamcomp/ChengNVW08.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}